# SDR LR7A2019120302215

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 42,730 hours, 19,264 cycles
- Engine: Allsn 501D22A
- Engine time: 22,488 hours, 4,819 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C9805
- Condition: Failed
- Location: Prop Valve
- Part time: 1,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT WHILE IN CLIMB #1 ENGINE FLAMEOUT AT 1859. / REMOVED AND REPLACED #1 PROP VALVE HOUSING REF HN 61135 - LEAK AND OPS CHECK GOOD REF HN7101.
